A 28-year-old female asked:
Went from 50 to 100 mg zoloft (sertraline) 2 weeks ago. dropped klonopin from .5 to .25 on thursday. now i can't sleep &have more anxiety. is it from zoloft (sertraline) or klono?
1 doctor answer • 1 doctor weighed in
Psychiatry 13 years experience
Talk to your doctor: That is the challenge with two simultaneous dosage changes. My intuition leads me to believe that it could be the Clonazepam reduction however increases in antidepressants are also known to promote insomnia in the context of a promotion of a manic state. In my experience sertraline is more sedating and so it would be unusual for it to interfere with sleep but not unheard of. Talk with your md.
5k viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.